Patient: My daughter is 5 years 6 months old. She is suffering for cold and cough recurrently from last 3 years. From January she is constantly suffering with wheezing, cough & fever. She had already taken several antibiotics. After blood test it was found that her IgE level is 258 & ERS is also little high. Her doctor prescribed her Budamate transcape 200 by lupiheler for 6 months with Montier L 5. My question is, it is safe for my children or overdose.Pls advise
Symptoms: Coughing, wheezing, sneezing, fever
Doctor: Your daughter seems to be suffering from Allergic Rhinitis with Atopic Asthma. This condition causes distressful symptom s if not managed appropriately. Corticosteroid inhalers along with anti-histaminic medications are routinely used to control such symptoms. Although, prolonged use of corticosteroid inhalers in children have been reported (in some studies) to have caused growth retardation, still it remains the gold standard in the management and prevention of disease progression in early childhood. You need to consult an Allergy Specialist in your area for specific allergy tests that can be conducted to identify the possible cause of her allergy. This will aid in planning appropriate avoidance measures in the environment. This may significantly reduce the need for regular medication.